# SDR SWIA2021070159203

- Difficulty date: March 22, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 37,466 hours, 28,465 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313801
- Condition: Corroded
- Location: Bs 364-379 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 23R IS CORRODED BETWEEN F.S. 364 AND F.S. 379.00.     (C-CHECK RO 6/29/2021)    REMOVED AND REPLACED STRINGER 23R WAS ACCOMPLISHED IAW CRJ 700 SRM 53-00-03-201-001-A01, 51-42-06-001-001-A01 AND 51-42-21-001-001-A01  REV 38 DATED JULY 25/2020. M-337 AND TASK CARD 51-900-1002-SKY ATTACHED WITH NO CHANGE TO WEIGHT AND BALANCE
